# SDR SWIA200414218

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttplate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 13 TO 21 AT YN479 BUTT PLATE IS CORRODED ON UPPER SURFACE, ITEM FOUND AT C-CHECK INSPECTION.    REPLACED BUTT PLATE IAW EMB 120 SRM 51-25-00, 51-40-02.
